# SDR AUS20011021

- Difficulty date: September 19, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029816
- Condition: Shutdown
- Location: Aft
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, O

## Discrepancy

(AUS) APU AUTO SHUTDOWN. LIMITED INFORMATION PROVIDED.
